# SDR DALA2022120507783

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WEB STA 740 AND STA 760 BETWEEN S-26R/S-27R. AT FWD CARGO COMPARTMENT.   WEB STA 740 AND STA 760 BETWEEN S-26R/S-27R, WAS REPLACED PER B-757-200 SRM.
